# SDR SWAA117495

- Difficulty date: October 25, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 65,809 hours, 62,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545410195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND WEB CRACKED AT BS 616, LBL 45.5.  REPAIRED WEB IAW EA.
